# SDR JJBA20220721024

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 45,885 hours, 28,831 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: 852701
- Condition: Failed
- Stage of operation: TO
- How discovered: V
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

LANDING GEAR AIR/GROUND SYSTEM FAILURE. EICAS MSG LG AIR/GND FAIL APPEARED AFTER TAKEOFF. LG WOULD NOT RETRACT. HANDLE WOULD NOT MOVE. REMOVED AND REPLACED NOSE GEAR "WOW" PROX SWITCH -PERFORMED OPS CHECK, OPS CHECK GOOD
